# SDR USAAF98012

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11282
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 1158 - RIC-PHL - ON FINAL APPROACH TO PHL, NOSE GEAR DOWN AND LOCKED GREEN INDICATOR DID NOT ILLUMINATE.  CREW RECYCLED GEAR AND ALL INDICATORS ILLUMINATED NORMALLY.  FLIGHT LANDED PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED BOTH LAMPS IN NOSE GEAR UNSAFE INDICATOR MODULE.  (M)
